# SDR CA040413010

- Difficulty date: April 9, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 56,999 hours, 49,398 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 658005113
- Part serial: YC071
- Condition: Cracked
- Location: Nlg
- Part time: 57,213 hours, 53,614 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR UPPER DRAG BRACE HAS A CRACK APPROXIMATELY .2500 INCHES IN LENGTH AND .1250 INCHES IN DEPTH, NEAR LT GEAR DOOR ATTACHMENT POINT.   UPPER DRAG BRACE REPLACED.  TIMES 57213:23 CYCLES 53614.
